# SDR WRNA201408260020

- Difficulty date: August 21, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 63,446 hours, 16,306 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 3 Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED DURING CRUISE FLIGHT, APPROXIMATELY 1 HOUR FROM DESTINATION THAT A LEVEL 2 ALERT FOR GEN BUSS 3 FAULT WAS DISPLAYED ON THE EAD.   FOLLOWED THE QRH PROCEDURES, DEPLOYED THE ADG AND NO FUEL DUMP WAS PERFORMED. LANDED WITHOUT ANY FURTHER INCIDENT OR DELAY.  REMOVED NR 3 BUSS ASSY FEEDER CABLES, NR 3 GR & NR 3 GEN CONTROL RCCB.  STOWED ADG.  OPS CHECK NORMAL.  ACFT RELEASED FOR SERVICE.
